Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and Wellbutrin

Posted by Kairos on December 19, 2002, at 0:03:56

In reply to Re: Lexapro and Wellbutrin Kairos, posted by me so tiny on December 18, 2002, at 6:03:19

Nothing personal here - but a MONTH? Between you, me, the pdoc and the fencepost - is anyone questioning the reality of these drugs??? I mean a MONTH! A MONTH of possible sleepiness to the point of falling asleep as I drive or type a post here or even knitting!

I am so discouraged - Is the "cure" worse than the problem?

I haven't had a intimate session with my mate in FOREVER - and what does the pdoc say? "Well that will work out when the right dose is achieved".

I asked my pdoc about changing meds to say Wellbutrin - he says to cut the Lex in half. No switches - so anohter three weeks here I come *damned near in tears here due to the high levels of frustration a nd negative impacts on my job and life in general!*

Guys - these drugs are . . . . highly questionable in my mind. I know that they work to some extent because my anxiety has all but disappeared - but I cannot tolerate the other aspects !

Kairos


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kairos thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132431.html